I just took my first dose of topamax and within 30 min I was already so drowsy. Will this go away/ is there a way to mitigate the side effects ?
Bipolar 2 disorder
I have been on Topamax for several years. I take 125 MG a day but for me it works better when I take it at night. It takes a few to get in your system but I find that I don't feel the drowsiness that I did during the day and it still works.
I’m supposed to start taking it twice a day so I’m not sure I’ll be able to get around it that way :/
i only took it for a bit but after a week i felt less drowsy!
thanks!! That’s really reassuring!!
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app